Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Formal power series and nearly analytic functions
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1991 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 57, 61-70 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 57, 61-70 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182443OAI: oai:DiVA.org:kth-182443DiVA: diva2:904455
Note

NR 20160224

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Archiv der Mathematik
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf